# SDR ABXA9600333

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5956879501
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE ENTRY DOOR AFT JAMB INNER SKIN AT STA 200 DENTED AND TORN.  REPAIRED IAW ABX REA D953-14173-MR.
